| Model Number |
9500-161 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the abdomen, which is off label usage of the device, on (b)(6) 2025.Product has been received but is pending evaluation.A follow-up will be submitted upon completion.No injury or medical intervention was reported.
Event or Problem Description
After submission of the initial mdr, product was received on 5/6/2025 and it was determined this complaint is not reportable per (b)(4).
Additional Manufacturer Narrative
(b)(4).3004753838-2025-119207 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.